View Full Version : So Hungry


Joker_Girl
05-23-11, 08:09 PM
I dont know if this is the right place for this but I figured its a weight issue.

Ive gained some weight over the past couple years...I hate it. Ive never been a really big eater but I have struggled with my weight ever since I was maybe 18-20 years old.

I am on Ritalin 20 mg twice a day and Celexa 20 mg once a day.

The Celexa makes me hungry, and not just like bored eating or craving a sundae.

Anyways I started this Celexa about 2 months ago, and I have gained prolly 8-10 lbs. I dont have a lot of energy although the Ritalin helps some. But I think being overweight is affecting it too.

It is bad, I can be just done eating dinner and already thinking about what I will have for supper. I dont generally feel all that great in the morning and I don't eat. I used to not eat dinner either but that is no longer an option because by dinner I am very hungry. I try to eat a small healthy meal and still by supper time I am starving. Then I usually have to eat again late at night or I will be unable to sleep.

It is not like a craving, it is like HUNGRY where I have hunger pangs and my stomach is growling...loud...lol. I have to eat all the time and bigger portions than I used to. And I still do not feel full, it is just sort of like less hungry.

How do others deal with weight gain from meds and any tips on feeling full? I try to drink a lot of water and tea but it doesnt fill me up very long. I am trying to eat less to shrink my stomach but it is hard when I am so hungry.

Thanks

Song of Mercy
05-23-11, 08:35 PM
I experienced bad weight gain with meds. It was the same, starving all the time. You need to keep pdoc in the loop. Celexa may need tweaked.

johnny_walker
05-23-11, 09:11 PM
I used to be overweight "83kgs in fact" Had a gut.

But that was 4 months ago and im 71kgs and keeping this way for the rest of my life.

Sometimes its not only the meds taken. But you have to include these options as well including

Mental health (no1 imo)
Food
Exercise
Socialisng with friends (or in my case chicks)

All of these in combination with meds can affect yourself and you might not know this. But it also the people around you as well.

Ill give you a quick example

"im depressed, so i have a big mac with large fries n a coke. Waiit i need some fried chicken, doughnuts and some chicken nuggets". Oh boy that it so good.

Into, screw this diet. Imma try something new every week to keep my mind in check see whats in the world out there for me to try. But your friend might say, oh come oh sweetheart. Can we have some macdolands because its open 24/7 every day. Were only a few miles back you know? And thats why Johnnys says peer pressure can affect your weight as well.

This is one of my ultimate secrets out my bag of Johnny Walker tricks to keep walking.

So keep walking.

Johnny Walker.

Rebelyell
05-23-11, 09:16 PM
I gained alot of weight from meds I went from 135 to 200 pounds in a few years.I dont feel hungry maybe thats the wellbutrin but I do crave sweets like that,Like I am trying to stop eating junk food yet I cant.I need a sugar fix at some point every day then I go on binges w it.

Rebelyell
05-23-11, 09:17 PM
Ill take a tree piece and a bikit sugah hold da fries:D

BR549
05-23-11, 09:21 PM
I actually lost 5 lbs on Celexa. When I went from 20 mg to 40 mg after 8 years on it, I lost 5 lbs again. I always felt pretty energized on it.

Doc seemed to think it wasn't working so hot after 13 years and had me switch to Prozac. Craved carbs like crazy and was hungry all the time. Started Concerta shortly after that and felt so bad on the Concerta that I didn't have a problem not giving into the carb cravings, so I only gained a pound or two the month I was on both of them. And this was while I was working out 5-6 days a week.

Started Adderall and figured I wouldn't have an appetite. Wrong. Didn't affect my appetite. I still ate and still got really hungry but, I didn't gain either. Last Wednesday I upped the Adderall to 20mg and the next day started Lexapro. I haven't eaten a full meal since I started the Lexapro. It's awful. I'm hungry, but food tastes horrible and makes me ill and I'm really wired. I'm getting off Lexapro. It would be nice to lose weight, but not this way. Lexapro was nothing like Celexa. Maybe Lexapro would be the opposite of Celexa for you?

Rebelyell
05-23-11, 09:25 PM
Ritalin and dex ,and cylert did that to me when i was on it.It killed my appetite it fell like some 1 was choking me around my neck and I couldnt get any food down.I was on it from 9-11 thats when I went full blown w tourettes and they had to take me off it ,YAAA!:)

Joker_Girl
05-23-11, 09:43 PM
I could try a different med. Maybe idk.

I think I was on Lexapro one time but I could give it a shot if this doesnt straighten up.

I would swear I was pregnant, the way I want to eat, but I am NOT pregnant.